# SDR HALA20250918281

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 18,839 hours, 3,897 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUTDOWN ON TAXI IN. REMOVED AND REPLACED EXCITER - IGNITION BOX PER AMM 49-41-00. OPS CHECK GOOD. OK TO CONTINUE.
